# SDR VNAA0010010

- Difficulty date: October 10, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Aircraft time: 13,715 hours, 12,329 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3200 · Landing Gear System
- Part: Pin
- Condition: Installed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE CREW ATTEMPTED TO RETRACT THE GEAR AND RECEIVED ALL GEAR INDICATIONS.  THE CREW CONTACTED MAINTENANCE CONTROL AND RETURNED TO THE FIELD.  MAINTENANCE INSPECTED AND FOUND THE LANDING GEAR PINS INSTALLED IN THE LANDING GEAR.  THE PINS WERE REMOVED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
